# SDR RAIA2009020400003

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,116 hours, 22,261 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5547 - STL - LANDING GEAR DISAGREE.  MAINTENANCE CLEANED PROX SWITCHES, OPS CHECK GOOD IAW EMB 145 AMM MAINTENANCE PROCEDURE.
